# SDR SWIA2023060900514

- Difficulty date: May 14, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 20,997 hours, 11,998 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS WITH GOUGES EXTERNAL SKIN FR 04-05 STGR 24R-25R	     (C-CHECK RO 6/9/2023)    REMOVED GOUGING IN FWD FUSELAGE SKIN LOCATED 3.9" AFT OF FR 4, 1.5" ABOVE STRINGER 25R BY BLENDING.  FOUND TO BE PAINT DAMAGE ONLY NO MEASURABLE MATERIAL LOSS.  REF ETD2023-170-012664.  RECONTOURED DENT TO ORIGINAL SYSTEM LINES REF EMB SRM 51-10-05.  SEE CONTINUE CARD FOR WORK PERFORMED. REPAIR DOES NOT AFFECT ANY WEIGHT CHANGES OR CG CHANGES
